# SDR 2003UALA00739

- Difficulty date: October 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 12,575 hours, 1,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT OUTBOARD ON THE LOWER SURFACE OF TR EDGE DELAMINATED 1.7 INCH CHORDWISE BY .7 INCH SPAN WISE.  MAJOR REPAIR ACCOMPLISHED. INJECTED STRUCTURAL ADHESIVE INTO DELAMINATED AREA.
